MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO BALL PIVOT ADAPTOR; DORO® BALL PIVOT ADAPTOR

PRO MED INSTRUMENTS GMBH DORO BALL PIVOT ADAPTOR; DORO® BALL PIVOT ADAPTOR
Model Number 3002-50
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Customer service was contacted on (b)(6) 2020 from customer.Customer stated that a slippage of a ball pivot adapter during procedure occurred.

Brand Name
DORO BALL PIVOT ADAPTOR
Common Device Name
DORO® BALL PIVOT ADAPTOR
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 38
freiburg, baden-wuerttemberg 79111
GM  79111
MDR Report Key10452782
Report Number3003923584-2020-00019
Device Sequence Number17036384
Product Code HBL
UDI-Device Identifier04250435500668
UDI-Public04250435500668
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K001808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3002-50
Device Catalogue Number3002-50
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;